# SDR UALA2012042702507

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 55,483 hours, 15,505 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 1 INCH BY 1 INCH PUNCTURE AT STA 1350 BETWEEN STR 20 AND 21 FROM CONTACT WITH LIFT.  SHOULD ALSO READ LEFT SIDE OF ACFT.  STOP DRILLED CRACKS PER SRM.  OK FOR NON REVENUE FLT TO REPAIR STATION WITH MAX CABIN DIFFERENTIAL PRESSURE LIMITED TO 6.0 PSIG. SHOULD READ, SRM 53-00 -01 PAGE 102 ALLOWABLE DAMAGE 2.  ACCOMPLISHED STRINGER 22L REPAIR PER B757-200 SRM.  ACCOMPLISHED SKIN REPAIR PER B757-200 SRM.  PERFORMED RII INSP OF SKIN AND STRINGER REPAIR REF SRM 53-00-01, FIG 201 AND SRM 53-00-0 3, FIG 201.  SEE MX WORKSHEET SHEET 1-3 FOR PARTIAL WORK ACCOMPLISHED.
